# SDR AALA20120607013

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 46,525 hours, 6,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS GALLEY OVERHEAD ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR BUSINESS CLASS GALLEY OVERHEAD ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
